# SDR ASAA2021121136872

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 714 hours, 237 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE WITH VTK DISPLAYED AND ASSOCIATED FAILURE. THE SYSTEM RESET AUTOMATICALLY AFTER LESS THAN 1 MIN. GROUNDED - YES. CYCLED A/C PWR AND ALIGNED ADIRUS - FMC CK OUT GOOD NO VTK DISPLAYED. FMC SYS OPS NML IAW B737-9 AMM 34-61-00.
